# SDR CA070108002

- Difficulty date: January 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,524 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 404EN16
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) THE AIRCRAFT ORIGINALLY EXPERIENCED A GEAR WARNING SYSTEM FAILURE ON APPROACH.  SUBSEQUENTLY, THE DOWNLOCK SWITCHES WERE CLEANED AND LUBRICATED AND THE SYSTEM TESTED SERVICEABLE. THE NEXT FLIGHT HAD A LT MAIN GEAR INDICATION FAILURE, EMERGENCY PROCEDURES WERE FOLLOWED AND THE LT GEAR INDICATION WORKED PRIOR TO TOUCH DOWN. THE AIRCRAFT WAS RETURNED TO MAINTENANCE AND THE LANDING GEAR SYSTEM WAS TROUBLESHOT EXTENSIVELY AND TEST FLOWN EACH TIME WORK WAS CARRIED OUT  UNSUCCESSFULLY.  THE SNAG ONLY OCCURRED AT HIGHER ALTITUDES OR COLDER TEMPERATURES. THE LT MAIN GEAR SWITCH WAS REPLACED DUE TO SUSPECT WATER PROPAGATION AND FREEZING. THE AIRCRAFT WAS TEST FLOWN AT THE SAME ALTITUDES AND WAS SUCCESSFUL. THE AIRC
